# SDR SCNA20240402175

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A313128
- Condition: Handler Error
- Location: Bs 500c S8-9r
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT JACKING PROCESS, THE UPPER FUSELAGE AT CROWN AREA WAS TOUCHED BY ADJACENT SCAFFOLDING, AND CAUSED DAMAGES AT TWO SEPARATED AREAS AS FOLLOWS: DAMAGE LOCATION 1– DENT #1 LOCATED AT STA 500C+20.5” AND BETWEEN STR 8RH AND STR 9RH.  DAMAGE LOCATION 2- DENT #2 WITH GOUGE LOCATED BETWEEN STA 480 AND STA 500 AND BETWEEN STR-8RH AND STR-10RH.  ACCOMPLISHED THE SKIN DENT -1 REPAIR "LEFT AS IS" AS PER COOPESA ENGINEERING ORDER # COO-EO-2024-19643-R00, DATED MARCH 12, 2024, BOEING REPAIR INSTRUCTIONS "LEAVE AS IS" AND FINAL APPROVAL PER RDR DOCUMENT PROVIDED BY BOEING.  ACCOMPLISHED THE SKIN DENT -2 REPAIR "SKIN CUT OUT" AS PER COOPESA ENGINEERING ORDER # COO-EO-2024-19642-R00, DATED MARCH 12, 2024, BOEING REPAIR INSTRUCTIONS "SKIN CUT OUT" AND FINAL APPROVAL PER FAA FORM 8100-9 PROVIDED BY BOEING.
